File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Rational approximation of a class of infinite-dimensional systems I: Singular values of hankel operators

TitleRational approximation of a class of infinite-dimensional systems I: Singular values of hankel operators
Authors
KeywordsDelay Systems
Hankel Operators
Rational Approximation
Singular Values
Issue Date1990
PublisherSpringer-Verlag London Ltd. The Journal's web site is located at http://link.springer.de/link/service/journals/00498/
Citation
Mathematics Of Control, Signals, And Systems, 1990, v. 3 n. 4, p. 325-344 How to Cite?
AbstractIn order to establish the optimal rates of convergence for the infinity-norm rational approximation problem, upper and lower bounds on the singular values of a class of Hankel operators are established. These asymptotically accurate estimates are derived from results on the singular values of Hankel operators with symbol equal to the product of a rational function and an exponential function, combined with results on Hankel integral operators (in continuous time) whose kernels have certain smoothness properties. © 1990 Springer-Verlag New York Inc.
Persistent Identifierhttp://hdl.handle.net/10722/156334
ISSN
2015 Impact Factor: 0.927
2015 SCImago Journal Rankings: 1.391
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorGlover, Ken_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorPartington, JRen_US
dc.date.accessioned2012-08-08T08:42:01Z-
dc.date.available2012-08-08T08:42:01Z-
dc.date.issued1990en_US
dc.identifier.citationMathematics Of Control, Signals, And Systems, 1990, v. 3 n. 4, p. 325-344en_US
dc.identifier.issn0932-4194en_US
dc.identifier.urihttp://hdl.handle.net/10722/156334-
dc.description.abstractIn order to establish the optimal rates of convergence for the infinity-norm rational approximation problem, upper and lower bounds on the singular values of a class of Hankel operators are established. These asymptotically accurate estimates are derived from results on the singular values of Hankel operators with symbol equal to the product of a rational function and an exponential function, combined with results on Hankel integral operators (in continuous time) whose kernels have certain smoothness properties. © 1990 Springer-Verlag New York Inc.en_US
dc.languageengen_US
dc.publisherSpringer-Verlag London Ltd. The Journal's web site is located at http://link.springer.de/link/service/journals/00498/en_US
dc.relation.ispartofMathematics of Control, Signals, and Systemsen_US
dc.subjectDelay Systemsen_US
dc.subjectHankel Operatorsen_US
dc.subjectRational Approximationen_US
dc.subjectSingular Valuesen_US
dc.titleRational approximation of a class of infinite-dimensional systems I: Singular values of hankel operatorsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02551374en_US
dc.identifier.scopuseid_2-s2.0-0025028414en_US
dc.identifier.volume3en_US
dc.identifier.issue4en_US
dc.identifier.spage325en_US
dc.identifier.epage344en_US
dc.identifier.isiWOS:A1990DV73600002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGlover, K=7102212001en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridPartington, JR=7006605884en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats